| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 88(4); 2015 > Article
The Korean Journal of Medicine 2015;88(4): 420-423.
빈혈이 있는 위궤양 환자에서 에피네프린 주입 후 발생한 위괴사 1예
조현정, 최정우
성애병원 내과
A Case of Ischemic Gastric Necrosis after Epinephrine Injection in a Patient with Anemia
Hyun Jung Cho, Jeong Woo Choi
Department of Internal Medicine, Sungae Hospital, Seoul, Korea
Corresponding Author: Jeong Woo Choi ,Tel: +82-2-840-7378, Fax: +82-2-840-7755, Email: tenbird94@hanmail.net
Received: December 20, 2013;   Revised: May 1, 2014;   Accepted: September 16, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Endoscopic epinephrine injection is a safe and easy treatment for non-variceal gastrointestinal bleeding. It has low complication rates and is used widely. Ischemic gastric necrosis occurs rarely because of the rich vascular supply of the stomach and the vascular reserve of the intramural anastomosis. Endoscopic injection therapy, smoking, hypertension, and atherosclerosis are risk factors for gastric ischemia. There have been a few case reports of gastric ischemia after endoscopic injection therapy. We report a case of gastric ischemia after submucosal epinephrine injection in a 29-year-old woman with anemia.
Keywords: Epinephrine; Stomach; Necrosis; Anemia
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community